Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 179, NWS St. Louis, MO

August 9, 2015Sainte Genevieve County, Missouri; 4 counties in Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 9, 2015, 8:29 PM CDT for Sainte Genevieve County, Missouri; 4 counties in Illinois. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2015, 8:29 PM CDT (01:29 UTC)
Expired
Aug 9, 2015, 9:15 PM CDT
In force
46 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 115 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 8:39 PM CDTTSTM WND DMG4 N Chester, ILTREES DOWN ON ROUTE 3

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 5:45 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
293 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1042 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WUUS53 KLSX 100129
SVRLSX
ILC133-157-163-189-MOC186-100215-
/O.NEW.KLSX.SV.W.0179.150810T0129Z-150810T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
829 PM CDT SUN AUG 9 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MONROE COUNTY IN SOUTHWESTERN ILLINOIS...
  SOUTHEASTERN ST. CLAIR COUNTY IN SOUTHWESTERN ILLINOIS...
  RANDOLPH COUNTY IN SOUTHWESTERN ILLINOIS...
  SOUTHERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHEASTERN STE. GENEVIEVE COUNTY IN SOUTHEASTERN MISSOURI...

* UNTIL 915 PM CDT

* AT 829 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTH OF MARISSA TO NEAR SPARTA TO 6 MILES
  SOUTH OF CHESTER...MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHESTER...STE. GENEVIEVE...SPARTA...RED BUD...NASHVILLE...BREMEN...
  STEELEVILLE...NEW ATHENS...MARISSA...PERCY...COULTERVILLE...
  TILDEN...EVANSVILLE...LIVELY GROVE...ASHLEY...BALDWIN...ST. MARY...
  POSEN...EDEN AND PRESTON.

THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 141 AND 143.
 
THIS WARNING ALSO INCLUDES FELIX VALLE HOUSE STATE PARK.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3822 8959 3795 8960 3780 8968 3785 8974
      3785 8979 3788 8980 3791 8984 3787 8990
      3787 8994 3774 9007 3833 9003 3834 8914
      3821 8915
TIME...MOT...LOC 0129Z 250DEG 56KT 3834 8976 3808 8972 3783 8984 

HAIL...<.75IN
WIND...60MPH
 
$$

TRUETT
3 follow-up statements
272 
WWUS53 KLSX 100142
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 PM CDT SUN AUG 9 2015

MOC186-100151-
/O.CAN.KLSX.SV.W.0179.000000T0000Z-150810T0215Z/
STE. GENEVIEVE MO-
842 PM CDT SUN AUG 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STE. GENEVIEVE
COUNTY IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN ILLINOIS AND SOUTHEASTERN MISSOURI.

LAT...LON 3821 8915 3822 8959 3795 8960 3781 8968
      3785 8974 3786 8979 3791 8984 3787 8990
      3787 8993 3794 8994 3796 8992 3797 8995
      3832 9001 3833 8914 3823 8915
TIME...MOT...LOC 0141Z 258DEG 51KT 3833 8962 3808 8954 3783 8966 

$$

ILC133-157-163-189-100215-
/O.CON.KLSX.SV.W.0179.000000T0000Z-150810T0215Z/
MONROE IL-ST. CLAIR IL-RANDOLPH IL-WASHINGTON IL-
842 PM CDT SUN AUG 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EASTERN MONROE...SOUTHEASTERN ST. CLAIR...RANDOLPH AND SOUTHERN
WASHINGTON COUNTIES...

AT 841 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LIVELY GROVE TO NEAR PERCY TO 10 MILES SOUTHWEST
OF AVA...MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHESTER...SPARTA...RED BUD...BREMEN...STEELEVILLE...NEW ATHENS...
MARISSA...PERCY...COULTERVILLE...TILDEN...EVANSVILLE...LIVELY
GROVE...ASHLEY...BALDWIN...POSEN...EDEN...PRESTON...BLAIR...PRAIRIE
AND LENZBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3821 8915 3822 8959 3795 8960 3781 8968
      3785 8974 3786 8979 3791 8984 3787 8990
      3787 8993 3794 8994 3796 8992 3797 8995
      3832 9001 3833 8914 3823 8915
TIME...MOT...LOC 0141Z 258DEG 51KT 3833 8962 3808 8954 3783 8966 

HAIL...<.75IN
WIND...60MPH
 
$$

TRUETT
272 
WWUS53 KLSX 100203
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
903 PM CDT SUN AUG 9 2015

ILC133-157-163-100211-
/O.CAN.KLSX.SV.W.0179.000000T0000Z-150810T0215Z/
MONROE IL-ST. CLAIR IL-RANDOLPH IL-
903 PM CDT SUN AUG 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONROE...SOUTHEASTERN
ST. CLAIR AND RANDOLPH COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN ILLINOIS.

LAT...LON 3821 8915 3822 8970 3832 8970 3833 8914
TIME...MOT...LOC 0201Z 268DEG 26KT 3830 8947 3815 8944 

$$

ILC189-100215-
/O.CON.KLSX.SV.W.0179.000000T0000Z-150810T0215Z/
WASHINGTON IL-
903 PM CDT SUN AUG 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN WASHINGTON COUNTY...

AT 901 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NASHVILLE TO NEAR PINCKNEYVILLE...MOVING EAST AT
30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LIVELY GROVE...ASHLEY...POSEN...OAKDALE...RADOM...DU BOIS...ELKTON
AND CORDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3821 8915 3822 8970 3832 8970 3833 8914
TIME...MOT...LOC 0201Z 268DEG 26KT 3830 8947 3815 8944 

HAIL...<.75IN
WIND...60MPH
 
$$

TRUETT
912 
WWUS53 KLSX 100213
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT SUN AUG 9 2015

ILC189-100222-
/O.EXP.KLSX.SV.W.0179.000000T0000Z-150810T0215Z/
WASHINGTON IL-
913 PM CDT SUN AUG 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON COUNTY
WILL EXPIRE AT 915 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY 
WINDS OF 30 TO 40 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN ILLINOIS.

LAT...LON 3821 8915 3822 8970 3832 8970 3833 8914
TIME...MOT...LOC 0210Z 250DEG 56KT 3830 8947 3815 8944 

$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 5:36 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Aug 9, 5:36 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
536 PM CDT SUN AUG 9 2015

.SHORT TERM:  (THROUGH LATE TONIGHT)
ISSUED AT 325 PM CDT SUN AUG 9 2015

WILL KEEP THE HEAT ADVISORY SOUTH OF THE MISSOURI RIVER INTO THE
EVENING HOURS AS OBSERVATIONS SITES ACROSS CENTRAL AND SOUTHEAST
MISSOURI ARE BEGINNING TO APPROACH CRITERIA EVEN THOUGH TEMPERATURES
HAVE HAMPERED FROM CLIMBING BECAUSE OF CLOUDS TODAY.

MAIN CONCERN WITH THIS FORECAST IS THUNDERSTORMS TONIGHT AND THE
POTENTIAL FOR A FEW SEVERE STORMS AND LOCALLY HEAVY RAINFALL.  THERE
IS A DIFFERENTIAL HEATING BOUNDARY CURRENTLY JUST SOUTH OF THE
MISSOURI WITH MLCAPES OF 3500-4500 J/KG JUST SOUTH OF IT.  AREA OF
SHOWERS AND ISOLATED THUNDERSTORMS CURRENTLY OVER WESTERN MISSOURI
WHICH IS BEING GENERATED BY MCV OVER WEST CENTRAL MISSOURI WILL
CONTINUE TO MOVE EAST.  WOULD EXPECT A GRADUAL INCREASE IN
THUNDERSTORMS THE NEXT SEVERAL HOURS AHEAD OF THIS AREA OVER CENTRAL
AND EAST CENTRAL MISSOURI INTO SOUTHWEST ILLINOIS.  A FEW SEVERE
THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING GIVEN THE AMOUNT
OF INSTABILITY AND DEEP LAYER SHEAR IN THE 30KT RANGE.  THE STORMS
WILL SLOWLY SHIFT SOUTH OVERNIGHT AS THE FRONT MOVES SOUTH AND THE
850MB WINDS VEER.  ALSO THINK THAT THERE MAY BE SOME LOCALLY HEAVY
RAINFALL GIVEN THAT PWATS WILL BE AROUND 2.0 INCHES...THOUGH WILL
HOLD OFF ON ISSUING A WATCH AT THIS POINT AS THERE HAS NOT BEEN ANY
RECENT HEAVY RAINFALL SO FLASH FLOOD GUIDANCE IS RELATIVELY HIGH.

BRITT

.LONG TERM:  (MONDAY THROUGH NEXT SUNDAY)
ISSUED AT 325 PM CDT SUN AUG 9 2015

(MONDAY THROUGH WEDNESDAY)

UPPER FLOW WILL BEGIN TO TURN OUT OF THE NORTHWEST BY TOMORROW AS
UPPER HIGH OVER OVER SOUTHERN HIGH PLAINS BEGINS TO BUILDS AND
TROUGH DIGS IN OVER THE NORTHEASTERN CONUS.  THIS WILL HELP PUSH THE
SURFACE COLD FRONT THROUGH THE CWA EARLY IN THE DAY MONDAY.  BOTH
THE NAM AND GFS ARE SHOWING A WEAK SHORTWAVE TROUGH MOVING ACROSS
MISSOURI AND ILLINOIS MIDDAY MONDAY.  THE ASCENT FROM THE TROUGH
SHOULD BE ENOUGH TO PRODUCE A FEW SHOWERS AND THUNDERSTORMS IN THE
INSTABILITY GENERATED BY MIDDAY OVER THE SOUTHERN CWA.  ADDITIONAL
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS DURING THE AFTERNOON AS
A SECONDARY TROUGH MOVES ACROSS IOWA. CHANCES FOR RAIN WILL DECREASE
TUESDAY AND WEDNESDAY AS THE UPPER FLOW CONTINUES TO AMPLIFY AND THE
VERTICAL MOTION BECOMES MORE SUBSIDENT AS HIGH PRESSURE BUILDS INTO
THE AREA.

MOS TEMPERATURES THE NEXT FEW DAYS ARE IN REASONABLE AGREEMENT WITH
EACH OTHER AND WITH MIXING UP TO THE 900-800MB LAYER...SO HAVE
GENERALLY FOLLOWED THEM.

(THURSDAY THROUGH SUNDAY)

EXPECT A DRY PERIOD AS AREA WILL BE DOMINATED BY A LARGE AREA OF
SURFACE HIGH PRESSURE UNDER NORTHWESTERLY UPPER FLOW ALOFT.  850MB
TEMPERATURES FROM THE GFS ENSEMBLE MEAN WILL BE IN THE 12-18C RANGE
WHICH SUPPORTS HIGHS IN THE 80S.

BRITT

&&

.AVIATION:  (FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 505 PM CDT SUN AUG 9 2015

AREA OF SHOWERS AND STORMS OVER CENTRAL MO WILL MOVE EASTWARD
THROUGH THE ST LOUIS METRO AREA THIS EVENING. COULD NOT RULE OUT
SOME ADDITIONAL DEVELOPMENT LATE TONIGHT AS A COLD FRONT MOVES
SOUTHWARD THROUGH OUR AREA LATE TONIGHT AND MONDAY MORNING. S-SWLY
SURFACE WINDS WILL VEER AROUND TO A N-NWLY DIRECTION AFTER FROPA.
THE MODEL MOS GUIDANCE WAS HINTING AT POST FRONTAL MVFR CLOUD
CEILINGS MAINLY EARLY MONDAY MORNING.

SPECIFICS FOR KSTL: SHOWERS AND STORMS WILL MOVE EASTWARD THROUGH
STL EARLY THIS EVENING. THERE MAY BE ANOTHER ROUND OF SHOWERS/STORMS
LATE TONIGHT AS A COLD FRONT MOVES SOUTHWARD THROUGH STL AREA.
SLY SURFACE WINDS WILL VEER AROUND TO A NWLY DIRECTION AFTER
FROPA EARLY MONDAY MORNING. THERE WILL ALSO LIKELY BE POST FRONTAL
MVFR CIGS MONDAY MORNING.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR COLE MO-CRAWFORD
     MO-FRANKLIN MO-GASCONADE MO-IRON MO-MONITEAU MO-OSAGE MO-
     REYNOLDS MO-WASHINGTON MO.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Aug 9, 3:48 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
348 PM CDT SUN AUG 9 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-101215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
348 PM CDT SUN AUG 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS TONIGHT. SOME OF THESE
THUNDERSTORMS MAY BECOME SEVERE AND BE CAPABLE OF PRODUCING LOCAL
WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL AND POSSIBLY A
TORNADO. IN ADDITION...THUNDERSTORMS MOVING ACROSS THE SAME AREAS
WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND THE
POTENTIAL OF FLASH FLOODING.

HEAT INDEX VALUES UP TO AROUND 105 ARE EXPECTED ACROSS PARTS OF
CENTRAL MISSOURI AND THE EASTERN OZARKS THROUGH EARLY THIS
EVENING. A HEAT ADVISORY IS IN EFFECT FROM UNTIL 8 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

BRITT

In the hours before

Local storm report, Aug 9, 8:03 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     CEDAR HILL              38.36N  90.64W
08/09/2015                   JEFFERSON          MO   911 CALL CENTER

            TREES DOWN

&&

FGLASS
Local storm report, Aug 9, 8:15 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
815 PM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     DE SOTO                 38.14N  90.56W
08/09/2015                   JEFFERSON          MO   911 CALL CENTER

            TREES DOWN

&&

FGLASS
Local storm report, Aug 9, 8:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
816 PM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     HILLSBORO               38.23N  90.57W
08/09/2015                   JEFFERSON          MO   911 CALL CENTER

            TREES DOWN

&&

FGLASS
Local storm report, Aug 9, 8:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
817 PM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     FESTUS                  38.22N  90.41W
08/09/2015                   JEFFERSON          MO   911 CALL CENTER

            TREES DOWN

&&

FGLASS
Local storm report, Aug 9, 8:18 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
818 PM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     1 S FARMINGTON          37.77N  90.43W
08/09/2015                   ST. FRANCOIS       MO   911 CALL CENTER

            POWER LINES DOWN ON COPENHAGEN ROAD AND ROUTE HH

&&

FGLASS
Local storm report, Aug 9, 8:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
821 PM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     9 S NEW HAVEN           38.48N  91.22W
08/09/2015                   FRANKLIN           MO   TRAINED SPOTTER

            LARGE TREE DOWN BLOCKING ROUTE C

&&

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:02 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Saint Francois, Washington43 min
Aug 9, 7:35 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois55 min
Aug 9, 8:00 PM CDTSpecial Weather StatementLSXSaint Charles45 min
Aug 9, 8:35 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis40 min
Aug 9, 9:33 PM CDTSpecial Weather StatementLSXJefferson42 min
Aug 9, 10:01 PM CDTFlash Flood WarningLSXFranklin, Jefferson8 hr
Aug 9, 10:10 PM CDTSpecial Weather StatementLSXJefferson50 min
Aug 9, 10:15 PM CDTSpecial Weather StatementLSXSainte Genevieve45 min
Aug 9, 10:23 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois, Washington52 min
Aug 9, 10:46 PM CDTSevere Thunderstorm WarningLSXSaint Francois, Washington59 min
Aug 9, 10:54 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve21 min
Aug 9, 11:17 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois43 min
Aug 9, 11:37 PM CDTFlash Flood WarningLSXCrawford, Sainte Genevieve, Saint Francois, Washington8 hr
Aug 9, 11:47 PM CDTSevere Thunderstorm WarningLSXMadison, Sainte Genevieve, Saint Francois58 min
Aug 10, 12:19 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Saint Francois41 min
Aug 10, 12:42 AM CDTFlash Flood WarningLSXIron, Madison7 hr
Aug 10, 12:59 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds16 min
Aug 10, 1:56 AM CDTFlash Flood WarningLSXReynolds6 hr
Aug 10, 6:54 AM CDTAreal Flood WarningLSXCrawford, Iron, Reynolds, Washington9 hr
Aug 10, 4:37 PM CDTRiver Flood WarningLSXReynolds52 hr
Aug 9, 8:23 PM CDTSevere Thunderstorm WarningLSXClinton, Monroe, Saint Clair, Washington52 min
Aug 9, 9:02 PM CDTFlash Flood WarningLSXMadison, Saint Clair8 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.